Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Has anyone experienced nightmares on Effexor XR Kathy Powers

Posted by KimberlyDi on July 11, 2003, at 12:14:12

In reply to Has anyone experienced nightmares on Effexor XR, posted by Kathy Powers on July 11, 2003, at 8:09:50

Effexor XR (and some other AD's) can cause vivid dreams. Whether they are pleasant dreams or nightmares probably depends on the person. If she has a vivid imagination fed by scary movies or books, it might be expressed as nightmares. Or if she has any unresolved fears or issues during her waking hours, they might be expressed as nightmares while she sleeps. Most my Effexor dreams are very interesting and I almost regret waking up. Last night I had my first nightmare on it (1.5 to 2 months now on it). It was about my fear of being defenseless against abuse by men. I woke up shaking and almost unable to function. One note: for me, the nightmare only happened when I started to decrease my dosage of Effexor and switch to Lexapro. I think I'll stick on Effexor.
KDi from Texas

> My daughter is on 150mg of Effexor XR every night, and she has been having horrible nightmares. Has anyone else noticed this? Could it be liked to the Effexor?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KimberlyDi thread:13781
URL: http://www.dr-bob.org/babble/20030708/msgs/240878.html